# SDR UPS07M49000

- Difficulty date: December 20, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BILGE FRAME STA 1841, UPPER FLANGE LBL 50 - RBL 41, CORROSION.  CTR CARGO BILGE FRAME STA 1841 UPPER, FLANGE LBL 50 - RBL 41 CORROSION REMOVED OUT OF LIMIT AS PER SRM 51-21-01 VOL II REV 38 AND SRM 53-00-01 VOL I FIG 1A REV 38.  DAMAGED FRAME REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II REV 38 AND SRM 51-35-01 VOL II REV 38.
